Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Truvada
Jul 26, 2006

Hi,

My ID is suggesting that He is going to put me on Sustiva and Truvada next month. I am on no meds currently and am co-infected with hep C. After doing some research on the web, my concern is in regards to the syndrome of lipodystrphy and lipoatrophy. Are the there any statistics as to the number of patients who get these symptoms? And are there any places on the web that may have more detailed info in regards to this and or other patient experiance in regards to this. Thank you for your help...

Kurt A

Response from Dr. Conway

Truvada/Sustiva is one of the excellent, simple treatment regimens available to us today. In the near future, the 3 medications contained in these pills (tenofovir, emtricitabine and efavirenz) will be combined into a single pill, the first one-pill-once-a-day HAART regimen to become available. Although it is legitimate to worry about body shape changes, these would be extremely rare on this combination, even in the long term.



Previous
info req
Next
Very discouraged by Lipoatrophy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement